| Model Number |
D401 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Telemetry Discrepancy (1629); Interrogation Problem (4017)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) had exhibited a pocket infection and was successfully replaced with a non-boston scientific device.Additionally, difficulties to interrogate and noisy signals were noted no additional adverse patient effects were reported outside the revision procedure.This product has not been returned.
Additional Manufacturer Narrative
Follow up report 1 (device evaluation): the returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
Event or Problem Description